# SDR 98ZZZX4723

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12F
- Make and model: Braero BAE125800A
- Aircraft serial: 258182
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: ACM22742
- Condition: Contaminated
- Location: Rt Mlg
- Part time: 2,199 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES LOCK UP AFTER PARK BRAKE IS RELEASED.  SECOND OCCURRENCE OF THIS PROBLEM.  FIRST OCCURENCE, BRAKE CONTROL VALVE REPLACED PER ACFT MFG.  SECOND OCCURRENCE, FOUND INTERNAL SEAL BROKEN ON RT OTBD BRAKE SHUTTLE VALVE AND FOUND RT MODULATOR VALVE CONTAMINATED WITH SMALL PIECES OF O-RING.  REPLACED MODULATOR VALVE.
